RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 288, Number 2, Pages 279–283 (Mi dan8592)  

This article is cited in 18 scientific papers (total in 18 papers)

MATHEMATICS

Generalized hypergeometric equations

I. M. Gel'fandab, S. I. Gel'fandab

a Keldysh Applied Mathematics Institute, Academy of Sciences of the USSR, Moscow
b Institute for Information Transmission Problems, AS USSR, Moscow

Full text: PDF file (590 kB)

Bibliographic databases:
UDC: 517.95
Received: 24.02.1986

Citation: I. M. Gel'fand, S. I. Gel'fand, “Generalized hypergeometric equations”, Dokl. Akad. Nauk SSSR, 288:2 (1986), 279–283

Citation in format AMSBIB
\Bibitem{GelGel86}
\by I.~M.~Gel'fand, S.~I.~Gel'fand
\paper Generalized hypergeometric equations
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 288
\issue 2
\pages 279--283
\mathnet{http://mi.mathnet.ru/dan8592}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=843436}
\zmath{https://zbmath.org/?q=an:0634.58030}


Linking options:
  • http://mi.mathnet.ru/eng/dan8592
  • http://mi.mathnet.ru/eng/dan/v288/i2/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Gel'fand, A. V. Zelevinskii, “Algebraic and combinatorial aspects of the general theory of hypergeometric functions”, Funct. Anal. Appl., 20:3 (1986), 183–197  mathnet  crossref  mathscinet  zmath  isi
    2. R. A. Sharipov, “Finite-zone analogues of $N$-multiplet solutions of the Korteweg–de Vries equation”, Russian Math. Surveys, 41:5 (1986), 165–166  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. A. Vassiliev, I. M. Gel'fand, A. V. Zelevinskii, “General hypergeometric functions on complex Grassmannians”, Funct. Anal. Appl., 21:1 (1987), 19–31  mathnet  crossref  mathscinet  zmath  isi
    4. A. N. Varchenko, I. M. Gel'fand, “Heaviside functions of a configuration of hyperplanes”, Funct. Anal. Appl., 21:4 (1987), 255–270  mathnet  crossref  mathscinet  zmath  isi
    5. A. N. Varchenko, “The Euler beta-function, the Vandermonde determinant, Legendre's equation, and critical values of linear functions on a configuration of hyperplanes. I”, Math. USSR-Izv., 35:3 (1990), 543–571  mathnet  crossref  mathscinet  zmath
    6. I. M. Gel'fand, A. V. Zelevinskii, M. M. Kapranov, “Hypergeometric functions and toral manifolds”, Funct. Anal. Appl., 23:2 (1989), 94–106  mathnet  crossref  mathscinet  zmath  isi
    7. I. M. Gel'fand, M. I. Graev, “Hypergeometric functions associated with the Grassmannian $G_{3,6}$”, Math. USSR-Sb., 66:1 (1990), 1–40  mathnet  crossref  mathscinet  zmath  isi
    8. S. K. Suslov, “The theory of difference analogues of special functions of hypergeometric type”, Russian Math. Surveys, 44:2 (1989), 227–278  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. R. Askey, “Ramanujan and hypergeometric and basic hypergeometric series”, Russian Math. Surveys, 45:1 (1990), 37–86  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. A. N. Varchenko, “The Euler beta-function, the Vandermonde determinant, Legendre's equation, and critical values of linear functions on a configuration of hyperplanes. II”, Math. USSR-Izv., 36:1 (1991), 155–167  mathnet  crossref  mathscinet  zmath  adsnasa
    11. D. V. Yur'ev, “Quantum conformal field theory as an infinite-dimensional non-commutative geometry”, Russian Math. Surveys, 46:4 (1991), 135–163  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. I. M. Gel'fand, M. I. Graev, V. S. Retakh, “General hypergeometric systems of equations and series of hypergeometric type”, Russian Math. Surveys, 47:4 (1992), 1–88  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    13. D. V. Yur'ev, “Quantum projective field theory: Quantum-field analogs of the Euler–Arnol'd equations in projective $G$ multiplets”, Theoret. and Math. Phys., 98:2 (1994), 147–161  mathnet  crossref  mathscinet  zmath  isi
    14. I. M. Gel'fand, M. I. Graev, “$GG$-functions and their relation to general hypergeometric functions”, Russian Math. Surveys, 52:4 (1997), 639–684  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    15. I. M. Gel'fand, M. I. Graev, V. S. Retakh, “General gamma functions, exponentials, and hypergeometric functions”, Russian Math. Surveys, 53:1 (1998), 1–55  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    16. V. A. Vassiliev, “Topology of plane arrangements and their complements”, Russian Math. Surveys, 56:2 (2001), 365–401  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    17. A. W. Niukkanen, O. S. Paramonova, “Linear Transformations and Reduction Formulas for the Gelfand Hypergeometric Functions Associated with the Grassmannians $G_{2,4}$ and $G_{3,6}$”, Math. Notes, 71:1 (2002), 80–89  mathnet  crossref  crossref  mathscinet  zmath  isi
    18. A. Hasanov, M. Saad, A. Ryskan, “Some properties of Horn type second order double hypergeometric series”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2018, no. 1(21), 32–47  mathnet  crossref  elib
  • Number of views:
    This page:39
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020